# SDR UALA2010030500763

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,160 hours, 10,091 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 83
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT DUCT FLUCTUATES +/- 20 PSI DURING DESCENT.  LOCKED OUT HIGH STAGE VALVE CLOSED PER MEL. ACCOMPLISHED HPSOV HEALTH CHECK, REPLACED PRIORITY VAVLE PER AMM36-11-18, HPC PER AMM AGAIN, NO HELP. RT PNEUMATIC PRESS STILL FLUCTUATES 40-20, N2 77-80%, BLEED OFF LIGHT ILLUMINATED, ONLY HAPPENS ON DECELERATION, LOCKED OUT HPSOV PER MEL.  SUSPECT M860 BLEED CONTROL CARD. IN CRUISE WITH HPSOV LOCKED CLOSED, DUCT PRESSURE IS STABLE AT 24PSI EACH SIDE. VERIFIED HIGH STG SYS REACTIVATED. PERFORMED BLEED SYS TEST WITH AIR BLEED MON TEST & LAPTOP HOOKUP. AFTR PRSOV REPLACED BLEED PARAMETERS ALL CHECKED GOOD, NO VASCILLATIONS PRESENT.
